Does the Mirena IUD become less effective as time goes on?

Kelly - posted on 09/24/2013 ( no moms have responded yet )

0

0

18

I have had my Mirena in for almost 5 years. I am planning on getting it taken out soon, but have been having some weird symptoms that I haven't had before. Just this past week I was spotting just like normal, but this time it became a full blown period, which I have haven't had a "real" period since being on the Mirena so I thought that was weird too. I also have lower and mid back pain, the mid back pain goes all the way around to my ribs and its pretty uncomfortable especially if I'm sitting down. I have also have had a loss in appetite slightly, nothing big just don't seem as hungry as I usually am, but breasts don't hurt and I don't really seem to have major mood swings so I'm not sure what to think. Sometimes I wonder if it fell out without me knowing, but sounds strange to me that I wouldn't have felt it, or I sometimes think the Mirena is wearing off? Does anyone know anything about this or is it just normal??

Join Circle of Moms

Sign up for Circle of Moms and be a part of this community! Membership is just one click away.

Join Circle of Moms